Impact Factor

Hector Lomeli

Mexico, DF 01000
Department of Mathematics Instituto Tecnologico Autonomo de Mexico


Lenz K. E., Lomeli H. E., Meiss J. D.
Quadratic volume preserving maps: an extension of a result of Moser
1998, vol. 3, no. 3, pp.  122-131
A natural generalization of the Henon map of the plane is a quadratic diffeomorphism that has a quadratic inverse. We study the case when these maps are volume preserving, which generalizes the the family of symplectic quadratic maps studied by Moser. In this paper we obtain a characterization of these maps for dimension four and less. In addition, we use Moser's result to construct a subfamily of in n dimensions.
Citation: Lenz K. E., Lomeli H. E., Meiss J. D.,  Quadratic volume preserving maps: an extension of a result of Moser, Regular and Chaotic Dynamics, 1998, vol. 3, no. 3, pp. 122-131

Back to the list